Advanced search

The safest dependence structure among risks.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Dhaene, Jan, and M DENUIT. 1999. “The Safest Dependence Structure Among Risks.” Insurance Mathematics & Economics 25 (1): 11–21.
APA
Dhaene, Jan, & DENUIT, M. (1999). The safest dependence structure among risks. INSURANCE MATHEMATICS & ECONOMICS, 25(1), 11–21.
Vancouver
1.
Dhaene J, DENUIT M. The safest dependence structure among risks. INSURANCE MATHEMATICS & ECONOMICS. 1999;25(1):11–21.
MLA
Dhaene, Jan, and M DENUIT. “The Safest Dependence Structure Among Risks.” INSURANCE MATHEMATICS & ECONOMICS 25.1 (1999): 11–21. Print.
@article{171976,
  author       = {Dhaene, Jan and DENUIT, M},
  issn         = {0167-6687},
  journal      = {INSURANCE MATHEMATICS \& ECONOMICS},
  language     = {eng},
  number       = {1},
  pages        = {11--21},
  title        = {The safest dependence structure among risks.},
  volume       = {25},
  year         = {1999},
}

Web of Science
Times cited: